# SDR SWAA2014102033210

- Difficulty date: August 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-7BD
- Aircraft serial: 32652
- Aircraft time: 32,405 hours, 14,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LONGITUDINAL SEAT TRACK FLANGE CRACKED AT BS 727B RBL 24.75.  REPAIRED SEAT TRACK IAW ER & EA.
